On Partially Discrete Refinements
Mathematica balkanica, Tome 20 (2006) no. 2, p. 153
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2006_20_2_a1,
author = {Nurettin Ergun},
title = {On {Partially} {Discrete} {Refinements}},
journal = {Mathematica balkanica},
pages = {153},
year = {2006},
volume = {20},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_2006_20_2_a1/}
}
Nurettin Ergun. On Partially Discrete Refinements. Mathematica balkanica, Tome 20 (2006) no. 2, p. 153. http://geodesic.mathdoc.fr/item/MABA_2006_20_2_a1/